# SDR VNAA202104121111

- Difficulty date: April 7, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 11,040 hours, 9,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Scratched
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AT CVG THE MAIN CABIN (PAX) OUTER DOOR SKIN WAS REPORTED TO BE SCRATCHED / GOUGED ON THE UPPER FORWARD CORNER OF THE DOOR. DAMAGE WAS REPORTED AT SIX (6) LOCATIONS. SEE FIGURE 1 SHEET 1-3 FOR SIZE AND LOCATION OF DAMAGE. / PER ENGINEERING BLENDED ALL DAMAGE IAW CRJ 900 SRM 51-12-00-001-001-A01. PERFORMED UT THICKNESS INSPECTION IAW CRJ 900 NDTM PART 1 51-20-004-270-A01. PERFORMED HFEC INSPECTION OF BLENDED AREA IAW CRJ 900 NDTM PART 1 51-20-006-250-A01. REMOVED AND REPLACED DAMAGED RIVETS IAW E.A. 21-C9-52-277 REV D & SRM 52-11-01-201-006. COMPLETED PER REPAIR APPLIED PRIMER AND TOP COAT IAW E.A. 21-C9-52-277 REV D.
